# SDR ASAA2024021348401

- Difficulty date: February 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Splice
- Part number: 146A130020
- Condition: Corroded
- Location: Bs 727l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RIGHT HAND FRAME SPLICE CORRODED AT STA 727L (AREA MARKED IN RED). GROUNDED - YES. EVALUATED THE CORRODED AFT PIT R/H FRAME SPLICE AT STA 727L. CORROSION IS LOCATED ON THE INNER CHORD. DAMAGE IS NOT PERMITTED ON THIS LOCATION PER B737-900ER SRM 53-00-07-1A-1.4.A.(2).(A). REMOVED CORRODED FRAME SPLICE PER B737-900ER SRM 51-40-02. FAB'D NEW SPLICE USING MAT .071" 7075-0. HEAT TREATED TO -T62 PER BOEING DWG: 146A1300-20 REV:A AND 146A1300 REV: - . INSTALLED NEW SPLICE PER B737-900ER SRM 51-40-02 AND BOEING DWG: 146A1251 REV: -.
